| Model Number |
ZCB00 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted; give date: not applicable as the iol was not implanted.If explanted; give date: not applicable as the iol was not implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a model zcb00 15.0 diopter intraocular lens (iol) was bent inside the package.Through follow up, customer provided additional information confirming lens was damaged when opening from the package.There was no patient involvement.A back up lens was used for the patient.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on: 11/29/2018, device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The zcb00 lens was observed under microscope and there were no damages observed.The reported issue was not verified.Based on the product returned evaluation a product quality deficiency or product malfunction could not be determined.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.